# SDR REXA2024120301531

- Difficulty date: November 28, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 27,912 hours, 22,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND LH AFT EMERGENCY LIGHT INOP  R/R EMERGENCY LIGHT IAW AMM 33-51-15 OPS CHECK GOOD A/C OK FOR SVC
